# SDR 2008UALA02121

- Difficulty date: April 11, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 47,787 hours, 17,511 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Servo Valve
- Part number: SC47003
- Condition: Faulty
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, RIGHT ELEVATOR WILL NOT PASS FLIGHT TEST.  34CE1 SERVO FAULTY.   REPLACED ELEV SERVO CONTROL, INBD GREEN (34CE1), OPS CHECKED OK.
